Towards Insurable Network Architectures

TitleTowards Insurable Network Architectures
Publication TypeJournal Article
Year of Publication2010
AuthorsBoehme, R.
Published inJournal of Information Technology
Volume52
Issue5
Page(s)290-293
Other Numbers2978
Acknowledgment

This work was partially funded by the Deutscher Akademischer Austausch Diesnst (DAAD) through a postdoctoral fellowship.

Bibliographic Notes

Journal of Information Technology, Vol. 52, No. 5, pp. 290-293

Abbreviated Authors

R. Boehme

ICSI Research Group

Networking and Security

ICSI Publication Type

Article in journal or magazine